# SDR CALA2022032100718

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-800
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 147A55061
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 986.5 FLOOR BEAM L/H JUST I/B OF L2 CREASE BEAM UPPER SURFACE CORROSION. (REF AAR NR 9641534) CABIN AFT WET AREA STA 986.5 AS PER B737-800 SRM 53-70-51-2R-4 AND EC/RA 5320-02466. REMOVED EXISTING REPAIR AT MAIN CABIN AFT WET AREA STA 986.5 FLOOR BEAM AS PER B737-800 SRM 51-40-02 AND 53-70-51-2R-4. FABRICATED NEW T-CHORD USING EXTRUSION BAC 1505-10474, 70757 AS PER B737-800 SRM 53-70-51-2R-4. INSTALLED NEW T-CHORD AT MAIN ADD EMP:V936291
